# SDR IPXA2024100422311

- Difficulty date: October 2, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 25,395 hours, 15,419 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Unreliable
- Location: Airspeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB, EMERGENCY DELCARED.  UNRELIABLE AIRSPEED CAPT SIDE- RAN QRH - DECLARED EMERGENCY 75-10 KTS THEN STABILIZE - 5 TIMES COMMAND A/S INDICATOR ABOVE A/S DASHES - NO MAGENTA BUG ACCOMPLISHED AMM 34-10-00/501 1 AND 2 NO FAULTS. ORIGINAL SUBMISSION DATE: 10-3-2024
